# SDR HNAA2009010700380

- Difficulty date: November 26, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 33,224 hours, 35,865 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 85712012101
- Condition: Cracked
- Location: Lt Wing
- Part time: 33,224 hours, 35,865 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, A CRACK WAS FOUND IN THE AFT OTBD CORNER OF THE WING BOX LADDER PLATE UNDER STRESS PANEL 522AT. AN EO WAS ISSUED REFERENCING RD8-57-4106 TO INCORPORATE RD8-57-2375 TO REPAIR THE LADDER PLATE. REPAIR WORK WAS THEN COMPLETED.
